MathSciNet Relay Station
MathSciNet bibliographic data
MR331374 55C20 (55C35)
Cohen, Fred; Connett, J. E. A coincidence theorem related to the Borsuk-Ulam theorem. Proc. Amer. Math. Soc. 44 (1974), 218–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement